MathSciNet Relay Station
MathSciNet bibliographic data
MR2176922 58B10 (49J45 68T10)
Trouvé, Alain; Younes, Laurent Local geometry of deformable templates. SIAM J. Math. Anal. 37 (2005), no. 1, 17–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement